Doctor insights on:
Pupil Pain Eye
I was diagnosis with MS this year. I have pain in right eye and vision is a little off. Now one pupil is larger. Is this from ms? Could i lose vision?
Yes and yes: Your symptoms and the anisocoria (unequal pupils) could be evidence of optic neuritis which is associated with ms. Let go of your computer mouse, pick up the phone and call your neurologist. (s)he will probably want to see you right away or refer you to an ophthalmologist. Don't procrastinate; you need to be in your doctor's office, not on line. ...Read moreSee 1 more doctor answer
Poked my right eye with a sharp leaf yest. Over night had pain, tears and swelling. Vision ok, slightly blurred. Can send pic of my pupil - looks ok. ?
I have an adees pupil - left eye. Now I have pain in eye and swelling in upper inner lid- burning . What's wrong?
If i had optic neuritis, would i feel pain? can an OD find it in an eye exam in which they dilate the pupil? what other ways would MS show in exam
Yes: Almost all cases of optic neuritis have pain when moving the affected eye. It is usually accompanied by decreased vision as well. An OD can usually see changes on a dilated exam but not always. If you are concerned about optic neuritis it is important to visit a doctor for evaluation. ...Read moreSee 1 more doctor answer
I have a pain in my right eye and it feels like someone is constantly stabbing me in my right pupil. Its my lazy eye, and I do have allergies. Help?
I was punched in the eye during my boxing class today. I don't have blurred vision and my pupil has not changed but feel pain and have redness?
Rest and get exam: Get full exam by a physician to make sure that you do not have a ruptured globe,hyphen, concussion, etc. A physician will ensure eye movement is intact, look for any corneal abrasion & rule out a tripod fracture as well. A black eye is definitely to expected in a sport like boxing but the risks to your eyes and brain are real and need to be considered when you pursue boxing. ...Read more
How do you know if tropicamide to dilate pupils at eye exam caused glaucoma ? Symptoms include heaviness in eyes, mild pain, blurry vision.
Probably not: Tropicamide is a an eye medication gnerally used to dilate the pupil during an eye examination. There is a minimal risk of inducing angle closure glaucoma in patients who are predisposed to this condition. This predispostion is usually determined before the eyes are dilated. The described symptoms are consistent with the effects of tropicamide which are temporary. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Pain in inner corner of eye
- Pain behind right eye and temple
- Sharp pain in corner of eye
- Ask a doctor a question free online
- Headache with pain in the temples and eye sockets
- Cause eye pressure ear pain
- Causes of left eye pressure and left ear pain
- Pain behind right eye socket
- Talk to a ophthalmologist online for free